# SDR 9621209910

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 606
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THE LONGERON 30 KEEL FITTINGS DAMAGED AT FS 606;  A CRACK IN THE LEFT FITTING AND CORROSION ON THE RIGHT FITTING.    REPLACED BOTH FITTINGS.
